DOI 10.1097/00006324-200304000-00004
Cystic maculopathy with normal capillary permeability secondary to docetaxel.
Аннотация
BACKGROUND
Cystic maculopathy without leakage on fluorescein angiography has been described in cases of toxicity to niacin. We present a similar case of cystic maculopathy due to docetaxel (Taxotere) in the treatment of breast cancer.
CASE REPORT: A 53-year-old Asian female presented with complaints of decreased vision soon after the initiation of treatment for breast cancer with docetaxel. A cystic maculopathy with a normal fluorescein angiogram was found on examination. Significant improvement in visual acuity along with resolution of the cystic maculopathy was found after changing to an alternate antineoplastic agent.
CONCLUSION
Docetaxel may be associated with cystic maculopathy that does not display angiographic evidence of abnormal capillary permeability.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.